# SDR HNAA2016091400281

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 39,681 hours, 36,481 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Reads High
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 7000 FEET, AN EICAS MESSAGE ILLUMINATED FOR FUEL INBALANCE.  DURING RETURN TO FIELD, THE RT TANK SHOWED LOWER QUANTITY BY VARIOUS AMOUNTS STARTING AT 800 LBS AND DECREASING TO 300 LBS.  NO LEAKS NOTED AFTER LANDING.   MX COMPLIED WITH MAGNA STICK ON BOTH WINGS. FOUND RT WING FUEL QTY INDICATION INCORRECT. READS HIGH BY 800 LBS.
